Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.

Jameson, Graham J. O. and Lashkaripour, R. (2002) Norms of certain operators on weighted L-spaces and Lorentz sequence spaces. Journal of Inequalities in Pure and Applied Mathematics, 3 (1). pp. 1-17. ISSN 1443-5756

[img]
Preview
PDF (039_01_www.pdf)
039_01_www.pdf

Download (359kB)

Abstract

The problem addressed is the exact determination of the norms of the classical Hilbert, Copson and averaging operators on weighted spaces and the corresponding Lorentz sequence spaces , with the power weighting sequence or the variant defined by . Exact values are found in each case except for the averaging operator with , for which estimates deriving from various different methods are obtained and compared.

Item Type: Journal Article
Journal or Publication Title: Journal of Inequalities in Pure and Applied Mathematics
Additional Information: Copyright Journal of Inequalities in Pure and Applied Mathematics (JIPAM) RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2375
Deposited By: ep_importer
Deposited On: 01 Apr 2008 08:55
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2019 23:52
URI: https://eprints.lancs.ac.uk/id/eprint/2375

Actions (login required)

View Item View Item